# SDR SWAA2020101920512

- Difficulty date: October 2, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMMON TO BATTERY PACK M1669 ARE INOPERABLE.   REMOVED & REPLACED BATTERY PACK M1669, PER AMM 33-51-06-960-805 AND AMM 33-51-00-710-801.  59924C 06OCT20 PERFORMED GOOD OPERATIONAL TEST.
